How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Milli, RN Your Own Question
Nurse Milli, RN
Nurse Milli, RN, Nurse (RN)
Category: Health
Satisfied Customers: 4139
Experience:  20 years experience in many areas of Nursing. Both Hospital and Private Practice experience.
7152018
Type Your Health Question Here...
Nurse Milli, RN is online now
A new question is answered every 9 seconds

Do you know why my penis has some redness spreding below the

This answer was rated:

Do you know why my penis has some redness spreding below the head of penis. Om scared

Hi there and thank you for the question. I am a Registered Nurse and will be happy to help you today.

 

Have you had any unprotected sex lately?

Have you ever been diagnosed with a STD?

How soon after your last sexual encounter did you notice the redness?

 

I'll look for your reply and give you an answer

Customer: replied 4 years ago.
6,years ago and 2 years ago I check myselfi was fine 2 months ago I met a girl,and I had oral unprotected but the redness was there already since a year ago
So, you've had this redness for a year?
Customer: replied 4 years ago.
Redness goes away comes back but now is embarrasssing to say this but when I masterbate it gets more red and if I keep materbating it hurts

Ok thanks for the added information.

 

I will go back to your orginal question about can a medication awake a STD...no. What you could actually have is yeast. The antibitoics you are recently taking could cause the yeast infection to get worse because antibiotics kill both good and bad bacteria (the good bacteria are responsible for keeping yeast in check so that it doesn't bother us). Yeast infections can affect both men and women. It can cause redness and you might also notice that it gets worse with friction (masterbation as well as with hot conditions). It could also cause the little sting you feel sometimes when you urinate because it is very irritating to the urethra. Yeast is fairly easy to get rid of, but it requires a prescription medication called Diflucan or Nystatin to ensure that it is gone. I wouldn't try to treat it at home with any over the counter creams as they can be VERY irritating to the genital area and may not be exactly what you need. You can make an appointment with your regular Dr and have them take a quick peek at it. While I can't be 100% sure of what you have (because we are online here), it is probably pointing in the right direction.

Nurse Milli, RN and 5 other Health Specialists are ready to help you